Pain and fever

Pain and fever

2 x COLDREX JUNIOR C 10 SACHETS - MADE IN POLAND - FREE SHIPPING
In Stock
Composition1 sachet contains as active substances 300 mg of paracetamol, 20 mg ascorbic acid, 5 mg o..
2 x EFFERALGAN 300MG OF 10 SUPPOSITORIES - MADE IN POLAND - FREE SHIPPING
In Stock
IndicationsFever, pain of various origins, in the treatment of flu-like conditions and colds; for ch..
2 x FERVEX JUNIOR 8 SACHETS - MADE IN FRANCE - FREE SHIPPING
In Stock
IndicationsEmergency treatment of flu symptoms, colds and flu-like conditions (headache, fever, naso..
2 x IBUPROM FOR CHILDREN FORTE 200MG 100ML — MADE IN POLAND — FREE SHIPPING
In Stock
Product descriptionIbuporm for Children Forte is a medicine in the form of an oral suspension with a..
2 x IBUPROM FOR CHILDREN SUSPENSION 100ML — MADE IN POLAND — FREE SHIPPING
In Stock
Indications:product for use in infants and children in the following in cases: fever of various orig..
2 x NUROFEN FOR CHILDREN SUPPOSITORIES IBUPROFEN 125MG 10 PCS — MADE IN GREAT BRITAIN — FREE SHIPPING
In Stock
IndicationsWeak or moderate pain of various origins (pain during teething, toothache, headache, eara..
2 x NUROFEN FOR CHILDREN SUPPOSITORIES IBUPROFEN 60MG 10 PCS — MADE IN GREAT BRITAIN — FREE SHIPPING
In Stock
IndicationsFor the symptomatic treatment of fever, pain of various origins, mild to moderate (pain d..
APAP COLDS JUNIOR 6 SACHETS - MADE IN POLAND - FREE SHIPPING
In Stock
Product descriptionApap Junior colds is a medicine in the form of a powder for oral solution. It con..
APAP FORTE FOR CHILDREN SUSPENSION 85ML - MADE IN POLAND - FREE SHIPPING
In Stock
Product descriptionApap Forte for children is a preparation in the form of an oral suspension, the a..
APAP JUNIOR 10 SACHETS - MADE IN POLAND - FREE SHIPPING
In Stock
IndicationsFever, mild and moderate pain of various origins in children over 4 years of age.Composit..
Calpol 6 Plus oral suspension 100ml — Made in Poland — Free Delivery
In Stock
Indications:Calpol 6 Plus syrup has an antipyretic and analgesic effect on muscle, joint and head ac..
Emla medicated plasters 2 pcs — Made in UK — Free Delivery
In Stock
Indications:Emla are anesthetic patches indicated for use before medical procedures, such as: vaccin..
Ibufen Forte 200mg/5ml Suspension For Children Raspberry Flavor 100ml — Made in Poland by Polpharma — Free Delivery
In Stock
IndicationsFever of various origins (also in the course of viral infections; pain of various origins..
Ibufen Forte 200mg/5ml Suspension For Children Strawberry Flavor 100ml — Made in Poland by Polpharma — Free Delivery
In Stock
IndicationsFever of various origins (also in the course of viral infections; pain of various origins..
IBUM FORTE 200 MG / 5 ML, ORAL SUSPENSION FOR CHILDREN, BANANA FLAVOR, 100G - MADE IN POLAND - FREE SHIPPING
In Stock
Indications:IBUM FORTE A suspension with banana flavor 200 mg / 5 ml is an antipyretic and..
Showing 1 to 15 of 29 (2 Pages)

Healthcare blog

Cold and flu season, allergies, and even inhaling an irritant like smoke or perfume can cause an unpleasant coughing fit. Coughing is the body's way of getting rid of anything that's irritating the throat or lungs. It's estimated that coughs can be expelled from the mouth at speeds of up to 100 mph (via Penn Medicine)

 

Mastitis can quickly ramp up the stress of post-partum life and having a new baby. As a new mom, you're dealing with post-labor body, latching your baby, and potentially mastitis, a condition that you might not even know you have it. You may chalk up your symptoms to fatigue and the post-partum journey.